Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2009, Volume 10, Issue 4, Pages 402–407 (Mi vmp395)  

Вычислительные методы и приложения

Convergence of a continuous analog of Newton's method for solving nonlinear equations

T. Zhanlav, O. Chuluunbaatar

Joint Institute for Nuclear Research, Dubna, Moscow region

Abstract: The influence of the parameter in the continuous analog of Newton's method (CANM) on the convergence and on the convergence rate is studied. A $\tau$-region of convergence of CANM for both scalar equations and equations in a Banach space is obtained. Some almost optimal choices of the parameter are proposed. It is also shown that the well-known higher order convergent iterative methods lead to the CANM with an almost optimal parameter. Several sufficient convergence conditions for these methods are obtained.

Keywords: iterative methods; rate of convergence; Newton-type methods; nonlinear equations.

Full text: PDF file (147 kB)
UDC: 519.6

Citation: T. Zhanlav, O. Chuluunbaatar, “Convergence of a continuous analog of Newton's method for solving nonlinear equations”, Num. Meth. Prog., 10:4 (2009), 402–407

Citation in format AMSBIB
\Bibitem{ZhaChu09}
\by T.~Zhanlav, O.~Chuluunbaatar
\paper Convergence of a continuous analog of Newton's method for solving nonlinear equations
\jour Num. Meth. Prog.
\yr 2009
\vol 10
\issue 4
\pages 402--407
\mathnet{http://mi.mathnet.ru/vmp395}


Linking options:
  • http://mi.mathnet.ru/eng/vmp395
  • http://mi.mathnet.ru/eng/vmp/v10/i4/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:71
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022